New taxa of moth flies (Diptera, Psychodidae) from the Palaearctic region

Stránky 55-62
Citace JEŽEK, J.. New taxa of moth flies (Diptera, Psychodidae) from the Palaearctic region. Journal of the National Museum (Prague), Natural History Series. Praha: Národní muzeum, 1993, 162(1-4), 55-62. DOI: https://doi.org/. ISSN 1802-6842 (print), 1802-6850 (electronic). Dostupné také z: https://publikace.nm.cz/periodicke-publikace/jotnmpnhs/162-1-4/new-taxa-of-moth-flies-diptera-psychodidae-from-the-palaearctic-region
Journal of the National Museum (Prague), Natural History Series | 1993/162/1-4



Sdílení na sociálních sítích




Rozumím